text.skipToContent text.skipToNavigation
Shipping truck
Advil Liqui-Gels Nighttime pain reliever capsules 40un#000000000000333385

$17.29

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape CAPSULE
Sub brand name Liqui-Gels
U.P.C 062107005234
#NPN N/A
#DIN 02355841
Content 200.0 MG / 0.0 
Directions adults and children 16 to 65 years: take 1 or 2 capsules at night. Do not take more than the recommended dose unless directed by a doctor.
Other information store at room temperature (15°-30°C).
WARNINGS STOMACH BLEEDING WARNING: May cause stomach bleeding. Symptoms may include - feeling faint - vomiting blood - bloody or black stools. Chance of stomach bleeding is higher if: - age 60 or over - had stomach ulcers or bleeding problems - take a blood thinner or steroid - take with drugs containing NSAIDs like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription NSAIDs - have 3 or more alcoholic drinks per day while using this product.

ALLERGY ALERT: Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have - severe itching - hives - swelling of eyes and mouth - skin blisters - difficulty breathing.

DO NOT USE - if you have pain that does not keep you from sleeping - if you have sleeplessness but are not in pain - if allergic to ibuprofen, ASA, salicylates, NSAIDs or any other ingredient in product
- right before or after heart surgery
- with any other product containing diphenhydramine, even one used on skin
- in children under 16 years of age
- if you are elderly, as this drug may cause excitation rather than sedation
- if in your third trimester of pregnancy

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU - have - stomach ulcers or bleeding - high blood pressure - heart, liver or kidney disease - diabetes - glaucoma - breathing problems like emphysema or chronic bronchitis - difficulty urinating - any other serious condition
- take any other drugs especially sedatives, tranquilizers or daily low-dose ASA (81 to 325 mg), are trying to conceive, in your first or second trimester of pregnancy, or if breastfeeding

WHEN USING THIS PRODUCT - take with food or milk if upset stomach occurs
- risk of heart attack or stroke may increase if used more or longer than directed
- avoid drinking alcohol.

STOP USE AND ASK A DOCTOR IF - signs of stomach bleeding occur
- pain worsens or lasts for more than 5 nights
- any new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or doctor right away.

If glued carton end flap is broken, do not use.
THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.
Uses - temporarily relieves occasional mild to moderate nighttime pain and accompanying sleeplessness due to minor aches and pains associated with: - joints - muscle strains or sprains - backache - arthritis - headache - migraine - toothache.

Inactive ingredients coconut oil, D&C red no. 33, FD&C blue no. 1, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, and sorbitol.

(In each capsule) Purposes
Active ingredients
Ibuprofen (present as free acid and potassium salt) (NSAID)* 200 mg Pain reliever
Diphenhydramine hydrochloride 25 mg Nighttime sleep aid